International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

Downloads: 115 | Views: 149

Review Papers | Robotics Science | India | Volume 2 Issue 5, May 2013

Mathematical Modeling of Three-Link Bipedal Robot

Miral P. Shah | Ashish R. Patel

Abstract: Modeling of biped robot is one of the important issues to be discussed before deciding the control technique for the stable walking of the biped. This paper includes the insight of mathematical modeling of three link biped robot along with different control techniques employed to the same. That can help to design suitable control law for stable walking of the same.

Keywords: Modeling, hypotheses, point foot robot, Three-link biped

Edition: Volume 2 Issue 5, May 2013,

Pages: 173 - 175

How to Download this Article?

Type Your Email Address below to Receive the Article PDF Link

Verification Code will appear in 2 Seconds ... Wait